MAUDE Adverse Event Report: MPRI ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

MPRI ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number 3387S-40
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code Complaint, Ill-Defined (2331)
Date of Event 03/27/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The main component of the system and other applicable components are: product id: 3387s-40, lot# va1elha, implanted: (b)(6) 2017, product type: lead.Product id: 924256, lot# 082219516a, product type: accessory.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A healthcare provider (hcp) reported via the manufacturer¿s representative (rep) the consumer was bald, so during the implant procedure the ¿stimloc.Raises were above the skull too far.¿ there were no diagnostics or troubleshooting performed related to the issue.In order to resolve the issue the hcp used a drill to grind the skull down a bit in order to recess the stimloc., down into the bone so it didn¿t protrude above the skull, but the issue still wasn¿t resolved.No further complications were reported.Refer to manufacturer report #3012165443-2017-00013 for details pertaining to the reportable related event.
 
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
ACTIVA
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key6582555
Report Number2649622-2017-04937
Device Sequence Number624675
Product Code MHY
UDI-Device Identifier00643169516540
UDI-Public00643169516540
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/01/2019
Device Model Number3387S-40
Device Catalogue Number3387S-40
Device Lot NumberVA1ELJN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/04/2017
Supplement Date Received by Manufacturer05/04/2017
Initial Report FDA Received Date05/22/2017
Supplement Report FDA Received Date10/04/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR